# SDR SWAA2022022443558

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 22,998 hours, 9,829 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER FWD SLIDING SEAL IS CRACKED / R&R R/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.AMT 67662INSP 44444
